# SDR 99ZZZX1816

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414P
- Make and model: Cessna 414A
- Aircraft serial: 414A0507
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Blade
- Part number: 4664129003R
- Condition: Damaged
- Location: Turbocharger
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAM SERIES VII CONVERSION WITH LARGER TURBO.  STC SE09104SC.  AIR INTAKE AIR INDUCER INSTALLED BY RAM CAME LOOSE IN-FLIGHT AND DAMAGED THE BLADES IN THE TURBO INLET IMPELLER.  439 HOURS ON TURBO.
